# SDR ABXA000100

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5613862
- Condition: Cracked
- Location: Bs 8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS CRACKED IN THE RIGHT AFT WHEEL WELL CORNER OF THE NOSE LANDING GEAR.  REPAIRED FUSELAGE SKIN AT STATION 8.0, RIGHT AFT CORNER OF NOSE LANDING GEAR CUTOUT, IAW ABX REA D853-34755-MR, REVISION A.
